Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces

Anwar Jabor Fawakhreh, Adem Kiliçman


In this paper we study the effect of mappings and some decompositions of continuity on weakly Lindelöf spaces and weakly regular-Lindelöf spaces. We show that some mappings preserve these topological properties. We also show that the image of a weakly Lindelöf space (resp. weakly regular-Lindelöf space) under an almost continuous mapping is weakly Lindelöf (resp. weakly regular-Lindelöf). Moreover, the image of a weakly regular-Lindelöf space under a precontinuous and contracontinuousmapping is Lindelöf.


Lindelöf; weakly Lindelöf and weakly regular-Lindel¨of space; Almost continuous and almost precontinuous functions

Full Text:



M. E. Abd El-Monsef, S. N. El-Deep and R. A. Mahmoud, B-open sets and B-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.

G. Balasubramanian, On some generalizations of compact spaces, Glasnik Mat. 17, no. 37 (1982), 367–380.

F. Cammaroto and G. Lo Faro, Spazi weakly compact, Riv. Mat. University Parma 4, no. 7(1981), 383–395.

F. Cammaroto and G. Santoro, Some counterexamples and properties on generalizations of Lindelöf spaces, Internat. J. Math. Math. Sci. 19, no. 4(1996), 737–746.

J. Dontchev, Contra-continuous functions and strongly S-closed spaces, Internat. J. Math. Math. Sci. 19 (1996), 303–310.

J. Dontchev and M. Przemski, On the various decompositions of continuous and some weakly continuous functions, Acta Math. Hungar. 71, no. 1-2 (1996), 109–120.

A. J. Fawakhreh and A. Kılı¸cman, On generalizations of regular-Lindelöf spaces, Internat. J. Math. Math. Sci. 27, no. 9 (2001), 535–539.

A. J. Fawakhreh and A. Kılı¸cman, Mappings and some decompositions of continuity on nearly Lindelöf spaces, Acta Math. Hungar. 97, no. 3 (2002), 199–206.

Z. Frolik, Generalization of compact and Lindelöf spaces, Czechoslovak Math. J. 9, no. 84 (1959), 172–217.

J. K. Kohli and D. Singh, Between strong continuity and almost continuity, Appl. Gen. Topol. 11, no. 1 (2010), 29–42.

A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deep, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53.

A. A. Nasef and T. Noiri, Some weak forms of almost continuity, Acta Math. Hungar. 74, no. 3 (1997), 211–219.

T. Noiri and V. Popa, On almost B-continuous functions, Acta Math. Hungar. 79, no. 4 (1998), 329–339.

M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Math. Ser. III 4, no. 24(1969), 89–99.

M. K. Singal and S. P. Arya, On nearly paracompact spaces, Mat. Vesnik 6, no. 21 (1969), 3–16.

M. K. Singal and A. R. Singal, Almost-continuous mappings, Yokohama Math. J. 16 (1968), 63–73.

Y. Song and Y. Zhang, Some remarks on almost Lindelöf spaces and weakly Lindelöf spaces, Mat. Vesnik 62, no. 1 (2010), 77–83.

S. Willard and U. N. B. Dissanayake, The almost Lindelöf degree, Canad. Math. Bull. 27, no. 4 (1984), 452–455.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147